Please use this identifier to cite or link to this item:
Title: Note on Elongations of Summable p-Groups by $p^{\omega+n}$-Projective p-Groups
Authors: Danchev, Peter V.
Keywords: Summable Groups
Issue Date: 2006
Publisher: EUT Edizioni Università di Trieste
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
38 (2006)
We prove that a special $\omega$-elongation of a summable p-
group by a $p^{\omega +n}-projective p-group is itself a summable p-group.
This parallels our recent result in (Liet. matem. Rink., 2006)
related to totally projective p-groups.
Type: Article
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.38 (2006)

Files in This Item:
File Description SizeFormat
DanchevRendMat38.pdf94.18 kBAdobe PDFThumbnail
Show full item record

CORE Recommender

Page view(s) 50

checked on Sep 30, 2022

Download(s) 50

checked on Sep 30, 2022

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.